Journal of Electromagnetic Analysis and Applications

Vol.1 No.4(2009), Paper ID 1123, 4 pages

DOI:10.4236/jemaa.2009.14042

 

Radio Wave Propagation Characteristics in FMCW Radar

 

Ghada M. SAMI

 

 

Copyright © 2009 Ghada M. SAMI et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. SAMI, "Radio Wave Propagation Characteristics in FMCW Radar," Journal of Electromagnetic Analysis and Applications, Vol. 1 No. 4, 2009, pp. 275-278. doi: 10.4236/jemaa.2009.14042.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.